Alert archive / Indiana / Tornado Warnings in 2006
Tornado Warning 3, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Apr 14, 2006, 7:46 PM EDT for White County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2006, 7:46 PM EDT (23:46 UTC)
- Expired
- Apr 14, 2006, 8:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
County White County, IN
The radar
The Indianapolis radar (KIND), 118 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 7:52 PM EDT | HAIL 1.5 | 5 W Chalmers, IN | HAIL MEASURED 5 MILES WEST OF CHALMERS BY NWS COOP OBSERVER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 3:03 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1011 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KIWX 142350
TORIWX
INC181-150015-
/O.NEW.KIWX.TO.W.0003.060414T2346Z-060415T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
746 PM EDT FRI APR 14 2006
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 815 PM EDT
* AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE STORM WAS
LOCATED 3 MILES NORTHWEST OF BROOKSTON...OR ABOUT 10 MILES
SOUTHWEST OF MONTICELLO...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE STORM INCLUDE...
BROOKSTON...
LAKE FREEMAN...
SPRINGBORO...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE HAIL TO BASEBALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4069 8696 4070 8694 4069 8693 4069 8691
4067 8678 4058 8678 4058 8697 4059 8701
4061 8702
$$
HITCHCOCK2 follow-up statements
000
WWUS53 KIWX 150000
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
758 PM EDT FRI APR 14 2006
INC181-150015-
/O.CON.KIWX.TO.W.0003.000000T0000Z-060415T0015Z/
WHITE IN-
758 PM EDT FRI APR 14 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR SOUTH
CENTRAL WHITE COUNTY...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS SEVERE
STORM WAS LOCATED 3 MILES SOUTHEAST OF BROOKSTON...OR ABOUT 11 MILES
SOUTH OF MONTICELLO...AND MOVING SOUTHEAST AT 30 MPH. AT 755 PM EDT
WHITE COUNTY EMERGENCY MANAGEMENT REPORTED ROTATION 2 MILES SOUTH OF
BROOKSTON.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE HAIL TO BASEBALL SIZE. THIS IS A PARTICULARLY DANGEROUS
SITATION...SEEK SHELTER NOW.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4069 8696 4070 8694 4069 8693 4069 8691
4067 8678 4058 8678 4058 8697 4059 8701
4061 8702
$$
HITCHCOCK000
WWUS53 KIWX 150014
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
812 PM EDT FRI APR 14 2006
INC181-150022-
/O.EXP.KIWX.TO.W.0003.000000T0000Z-060415T0015Z/
WHITE IN-
812 PM EDT FRI APR 14 2006
...THE TORNADO WARNING FOR SOUTH CENTRAL WHITE COUNTY EXPIRES AT 815
PM EDT...
AT 810 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA. THEREFORE...THE TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. AT 802
PM EDT LAW ENFORCEMENT REPORTED A TORNADO TOUCHDOWN BETWEEN BATTLE
GROUND AND ASH GROVE IN EXTREME NORTHERN TIPPECANOE COUNTY.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR MUCH OF NORTHERN INDIANA.
LAT...LON 4069 8696 4070 8694 4069 8693 4069 8691
4067 8678 4058 8678 4058 8697 4059 8701
4061 8702
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Apr 14, 7:05 PM EDT, 41 minutes earlier.
Area forecast discussion, Apr 14, 7:05 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 705 PM EDT FRI APR 14 2006 .AVIATION... CONTINUE CONCERN IN THE NEAR TERM TAF FORECAST IS ONGOING CONVECTION OUT AHEAD OF AN APPROACHING COLD FRONT. BASED ON RADAR TRENDS AND ANALYSIS OF INSTABILITY PARAMETERS BELIEVE CONVECTION WILL STAY SOUTH OF SOUTH BEND. FORT WAYNE A LITTLE MORE CHALLENGING AS IT SHOULD BE ON NORTHERN EXTENT OF SHOWER AND THUNDERSTORM ACTIVITY. KEPT VCTC IN FORT WAYNE TAF FOR THIS REASON. COLD FRONT WILL SWEEP THROUGH LATER THIS EVENING QUICKLY BRINGING AN END TO THUNDERSTORM ACTIVITY. LARGE SCALE SUBSIDENCE AND DRY BOUNDARY LAYER CONDITIONS SHOULD PRECLUDE CUMULUS DEVELOPMENT DURING THE DAY SATURDAY AND RESULT IN MAINLY CLEAR SKIES THROUGH THE DAY. && .PREV DISCUSSION... SHORT TERM... TONIGHT AND SATURDAY PRIMARY FOCUS ON CONVECTIVE AND SEVERE WEATHER POTENTIAL THIS EVENING. UPSCALE CLUSTER OF SEVERE STORMS DEVELOPED QUICKLY ALONG THE WABASH RIVER VALLEY WITHIN THE PAST HOUR...MOST LIKELY IN AREA OF ENHANCED CONVERGENCE ALONG OLD OUTFLOW BOUNDARY WHICH HAS BEEN PROGRESSING SOUTH THROUGH THE CWA THIS AFTERNOON. THIS STORM WILL CONTINUE TO POSE A SEVERE THREAT NEXT HOUR WITH MAINLY HAIL AND ISOLATED WIND. OF GREATER CONCERN IS MESOSCALE TRENDS UPSTREAM. SPC MESOANALYSIS PAGE INDICATING MODERATE TO STRONG INSTABILITY OVER NORTH CENTRAL INDIANA...WITH THE CINH CONTINUING TO DECREASE. WATER VAPOR IMAGERY SHOWING WELL DEFINED MID LEVEL SHORTWAVE MOVING SE THROUGH WISCONSIN THIS AFTERNOON ALONG WITH A WEAK LOW LEVEL COLD FRONT IS PRODUCING ORGANIZED PRESSURE FALLS OVER WESTERN ILLINOIS. SUSPECT INCREASING LARGE SCALE SUPPORT FOR ASCENT COUPLED WITH THE ERASING OF CINH AND FAVORABLE DEEP LAYER SHEAR/INSTABILITY WILL LIKELY SUPPORT ADDITIONAL DEVELOPMENT BETWEEN 21Z AND 00Z JUST UPSTREAM OF CURRENT WATCH BOX OVER NE OR EAST CENTRAL ILLINOIS. IF IT DOES FORM...CONVECTION SHOULD PROPAGATE SE THROUGH THE CWA THROUGH THE EVENING. HAVE GONE WITH LIKELY POPS FOR THE EVENING WITHIN THE WATCH BOX...CHANCE POPS OVER THE NORTHERN ZONES. OVERNIGHT SURFACE COLD FRONT WILL DROP SE ACROSS THE CWA...LIKELY MODULATED BY CONVECTIVE COLD POOLS. THIS WILL END THREAT OF CONVECTION FROM NW TO SE OVERNIGHT. ON SATURDAY DRIER NE LOW LEVEL FLOW WILL AID IN REMOVING LOW LEVEL MOISTURE AND THUS CONVECTIVE THREAT. WILL CONTINUE WITH A DRY FORECAST. COOLER H85 TEMPS WILL KEEP HIGHS DOWN FROM TODAY...BUT STILL WELL ABOVE NORMAL WITH LOW 70S OVER MUCH OF THE CWA. LONG TERM... SATURDAY NIGHT THROUGH FRIDAY MAIN DIFFICULTY REMAINS W/WAVERING FNTL ZONE INADV OF EJECTING SW TROUGH ALG COAST OF SRN CA THIS AFTN. HWVR AS EVIDENCED TDA...OUTFLW BNDRY FM LAST NIGHTS CONVN CERTAINLY PLAYING HAVOC ON MODEL PLACEMENT AND SUBSEQUENT DVLPMNT. ATTM FAVOR GROSS SYNOPTIC DEPICTION OF THE NAM WHICH LIKE OTHER SOLUTIONS HAS SLOWED IT EWD EJECTION OF WRN SYS OUT OF THE PLAINS SUN AND WEAKER. THUS PREFER IS WWD POSITIONING W/CONVN SUN AFTN/EVE. GFS SOLUTION SERIOUSLY CONTAMINATED W/ITS SPURIOUS DVLPMNT ACRS IWX CWA THIS AFTN AND LIKELY NO BTR BEYOND. AS SUCH WILL ATTEMPT TO REFINE POP/WX GRIDS SUN AND SUN NIGHT. BEST CHC FOR RAINFALL APPEARS TO BE LT SAT NIGHT INTO EARLY SUN COINCIDING W/STG LL THETA-E ADVTN. TEMPS EVEN MORE PROBLEMATIC W/THERMAL RIDGING STILL INTACT OVERHEAD BUT TEMPERED BY EXTENSIVE CLD CVR AND PENCHANT FOR AT LEAST AM SHOWERS. THUS GOING NUMBERS IN LOW TO UPPER 60S STILL MATCHED W/LATEST GUIDANCE NUMBERS AND ACCEPTED. BEYOND THAT CONSIDERABLY UNCERTAINTY REMAINS W/YET ANOTHER STG SW POISED TO SHIFT SLOWLY EWD ACRS THE CONUS. YDA/S PLACEMENT/TIMING BASICALLY OUT THE DOOR W/00Z GUIDANCE DEPICTING A MORE AMPLIFIED HIGH LATITUDE BLOCK DVLPG ACRS THE US. THIS FAVORS THE SLOWER EWD PROGRESSION OF DEEP CLOSED LOW AND LATER TIMING INTO GREAT LAKES THU NIGHT/FRI AND ABT 24HRS LATER THEN SHOWN YDA. AS SUCH WILL CONT W/NO MENTION YET BUT DO NOTE A GOOD CHC FOR RAINFALL (BTR THEN LAST FEW DAYS) WILL MATERIALIZE AT SOME POINT LT NXT WEEK. TEMPS WILL CONT AOA SEASONABLE NORMS THROUGH THE WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/AVIATION...HITCHCOCK/BOGUTH LONG TERM...HOLSTEN
Hazardous weather outlook, Apr 14, 5:58 AM EDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 558 AM EDT FRI APR 14 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-151000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 AM CDT FRI APR 14 2006 /558 AM EDT FRI APR 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND EARLY TONIGHT...ESPECIALLY THIS AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-151000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 558 AM EDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND EARLY TONIGHT.SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE ALSO POSSIBLE SATURDAY NIGHT THROUGH SUNDAY. SOME OF THESE STORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Apr 14, 3:13 PM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
313 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL ANDREWS 40.86N 85.60W
04/14/2006 M0.75 INCH HUNTINGTON IN SPOTTERLocal storm report, Apr 14, 3:31 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
331 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL OSSIAN 40.88N 85.17W
04/14/2006 E0.75 INCH WELLS IN TRAINED SPOTTERLocal storm report, Apr 14, 4:00 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
400 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM TSTM WND DMG 2 S BLUFFTON 40.71N 85.17W
04/14/2006 WELLS IN LAW ENFORCEMENT
ROOF DAMAGE TO RESIDENCE LARGE TREE DOWN AND SEVERAL
LARGE TREE BRANCHES DOWNLocal storm report, Apr 14, 7:32 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM HAIL WOLCOTT 40.76N 87.04W
04/14/2006 M1.00 INCH WHITE IN TRAINED SPOTTER
HAIL MEASURED IN WOLCOTTLocal storm report, Apr 14, 7:34 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL WOLCOTT 40.76N 87.04W
04/14/2006 M1.75 INCH WHITE IN EMERGENCY MNGR
GOLF BALL SIZED HAIL OBSERVED 4 MILES WEST OF WOLCOTTLocal storm report, Apr 14, 7:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
744 PM EDT FRI APR 14 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL WOLCOTT 40.76N 87.04W
04/14/2006 M1.75 INCH WHITE IN TRAINED SPOTTER
HAIL OBSERVED IN WOLCOTTThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 2:37 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Miami | 19 min |
| Apr 14, 2:42 PM EDT | Severe Thunderstorm Warning | IWX | Wabash | 36 min |
| Apr 14, 2:52 PM EDT | Severe Thunderstorm Warning | IWX | Huntington | 38 min |
| Apr 14, 3:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Wells | 36 min |
| Apr 14, 3:30 PM EDT | Severe Thunderstorm Warning | IWX | Adams | 45 min |
| Apr 14, 7:16 PM EDT | Severe Thunderstorm Warning | IWX | White | 44 min |
Nearby
Tornado Warnings in Indiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.